References

[1]
A. Ainouche, O. Favaron, and H. Li. Global insertion and hamiltonicity in DCT-graphs. Discrete Math., 184:1–13, 1998.
[2]
H. Akhbari, O. Favaron, R. Hasni, H. Karami, and S.M. Sheikholeslami. On the outer-connected domination in graphs. Journal of Combinatorial Optimization, to appear.
[3]
H. Akhbari, O. Favaron, H. Karami, and S.M. Sheikholeslami. Inequalities of Nordhaus-Gaddum type for doubly connected domination. Discrete Applied Math., 158:1465–1470, 2010.
[4]
D. Amar, O. Favaron, P. Mago, and O. Ordaz. Biclosure and bistability in a balanced bipartite graph. J. Graph Theory, 20, no 4:513–529, 1995.
[5]
M. Aouchiche, O. Favaron, and P. Hansen. Recherche à voisinage variable de graphes extrémaux 26: Nouveaux résultats sur la maille. RAIRO-Operations research, 43(4):339–358, 2009.
[6]
M. Aouchiche, O. Favaron, and P. Hansen. Variable neighborhood search for extremal graphs 22: Extending bounds for independence to upper irredundance. Discrete Applied Math., 157(17):3497–3510, 2009.
[7]
H. Aram, S.M. Sheikholeslami, and O. Favaron. Domination subdivision numbers of trees. Discrete Math., 309(4):622–628, 2009.
[8]
S. Arumugam, O. Favaron, and S. Sudha. Irredundance saturation number of a graph. Australasian J. Combin., 46:37–49, 2010.
[9]
J. Ayel and O. Favaron. Helms are graceful. In Progress in Graph Theory, Proceedings Waterloo 1982, pages 89–92. A. Bondy and U. Murty, Academic Press Canada, 1984.
[10]
G. Bacsó and O. Favaron. Independence, irredundance, degrees and chromatic number in graphs. Discrete Math., 259(1-3):257–262, 2002.
[11]
J.-C. Bermond, O. Favaron, and M. Mahéo. Hamiltonian decomposition of Cayley graphs of degree 4. J. Combin. Theory Ser. B, 46 (2):142–153, 1989.
[12]
M. Blidia, M. Chellali, and O. Favaron. Independence and 2-domination in trees. Austral. J. Combin., 33:317–327, 2005.
[13]
M. Blidia, M. Chellali, and O. Favaron. Ratios of some domination parameters in graphs and claw-free graphs. In J. A. Bondy et al., editors, Graph Theory in Paris, pages 61–72. Trends Math., Birkhauser, Basel, 2007.
[14]
M. Blidia, M. Chellali, O. Favaron, and N. Meddah. On k-independence in graphs with emphasis on trees. Discrete Math., 307 no 17-18:2209–2216, 2007.
[15]
M. Blidia, M. Chellali, O. Favaron, and N. Meddah. Maximal k-independent sets in graphs. Discuss. Math. Graph Theory, 28:151–163, 2008.
[16]
M. Blidia, O. Favaron, and R. Lounes. Locating-domination, 2-domination and independence in trees. Australasian J. Combin., 42:309–316, 2008.
[17]
S. Brandt, O. Favaron, and Z. Ryjáček. Closure and stable hamiltonian properties in claw-free graphs. J. Graph Theory, 34 (1):30–41, 2000.
[18]
J. Brousek, O. Favaron, and Z. Ryjáček. Forbidden subgraphs, hamiltonicity and closure in claw-free graphs. Discrete Math., 196(1-3):29–50, 1999.
[19]
M. Cai, O. Favaron, and H. Li. (2,k)−factor-critical graphs and toughness. Graphs Combin., 15:137–142, 1999.
[20]
M. Chellali and O. Favaron. On k-star-forming sets in graphs. J. Combin. Math. Combin. Comput., 68:205–214, 2009.
[21]
M. Chellali, O. Favaron, A. Hansberg, and L. Volkmann. On the p-domination, the total domination and the connected domination numbers of graphs. J. Combin. Math. Combin. Comput., 73:65–75, 2010.
[22]
M. Chellali, O. Favaron, A. Hansberg, and L. Volkmann. k-domination and k-independence in graphs: a survey. Graphs and Combinatorics, 28:1–55, 2012.
[23]
M. Chellali, O. Favaron, T. W. Haynes, and D. Raber. Ratios of some domination parameters in trees. Discrete Math., 308 (17):3879–3887, 2008.
[24]
E. J. Cockayne, O. Favaron, A. Finbow, and C. M. Mynhardt. Open irredundance and maximum degree in graphs. Discrete Math., 308 (23):5358–5375, 2008.
[25]
E. J. Cockayne, O. Favaron, W. Goddard, P. J. Grobler, and C. M. Mynhardt. Changing upper irredundance by edge addition. Discrete Math., 266(1-3):185–193, 2003.
[26]
E. J. Cockayne, O. Favaron, P. J. Grobler, C. M. Mynhardt, and J. Puech. Generalised Ramsey numbers with respect to classes of graphs. Ars Combin., 59:279–288, 2001.
[27]
E. J. Cockayne, O. Favaron, P. J. Grobler, C. M. Mynhardt, and J. Puech. Ramsey properties of generalised irredundant sets in graphs. Discrete Math., 231 (1-3):123–134, 2001.
[28]
E. J. Cockayne, O. Favaron, H. Li, and G. MacGillivray. The product of the independent domination numbers of a graph and its complement. Discrete Math., 90:313–317, 1991.
[29]
E. J. Cockayne, O. Favaron, and C. M. Mynhardt. Universal maximal packing functions of graphs. Discrete Math., 159:57–68, 1996.
[30]
E. J. Cockayne, O. Favaron, and C. M. Mynhardt. Irredundance-edge-removal-critical graphs. Utilitas Math., 60:219–228, 2001.
[31]
E. J. Cockayne, O. Favaron, and C. M. Mynhardt. Total domination in claw-free cubic graphs. J. Combin. Math. Combin. Comput., 43:219–225, 2002.
[32]
E. J. Cockayne, O. Favaron, and C. M. Mynhardt. Secure domination, weak roman domination and forbidden subgraphs. Bull. Inst. Combin. Appl., 39:87–100, 2003.
[33]
E. J. Cockayne, O. Favaron, and C. M. Mynhardt. On i-Edge-Removal-critical graphs. Discrete Math., 276(1-3):111–125, 2004.
[34]
E. J. Cockayne, O. Favaron, and C. M. Mynhardt. Total domination in Kr-covered graphs. Ars Combin., 71:289–303, 2004.
[35]
E. J. Cockayne, O. Favaron, C. M. Mynhardt, and J. Puech. An inequality chain of domination parameters for trees. Discussiones Mathematicae-Graph Theory, 18:127–142, 1998.
[36]
E. J. Cockayne, O. Favaron, C. M. Mynhardt, and J. Puech. Packing, perfect neighbourhood, irredundant and R-annihilated sets in graphs. Austral. J. Combin., 18:253–262, 1998.
[37]
E. J. Cockayne, O. Favaron, C. M. Mynhardt, and J. Puech. A characterisation of (γ −i)-trees. J. Graph Theory, 34 (4):277–292, 2000.
[38]
E. J. Cockayne, O. Favaron, C. Payan, and A. G. Thomason. Contributions to the theory of domination, independence, and irredundance in graphs. Discrete Math., 33:249–258, 1981.
[39]
N. Dehgardi, B. Kheirfam, S.M. Sheikholeslami, and O. Favaron. Roman fractional bondage number of a graph. JCMCC, to appear.
[40]
C. Delorme and O. Favaron. Graphs with a small max-cut. Util. Math., 56:153–165, 1999.
[41]
C. Delorme, O. Favaron, and M. Mahéo. Isomorphisms of Cayley multigraphs of degree 4 on finite abelian groups. European J. Combin., 13:59–61, 1992.
[42]
C. Delorme, O. Favaron, and D. Rautenbach. On the Randić index. Discrete Math., 257(1):29–38, 2002.
[43]
C. Delorme, O. Favaron, and D. Rautenbach. On the reconstruction of the degree sequence. Discrete Math., 259(1-3):293–300, 2002.
[44]
C. Delorme, O. Favaron, and D. Rautenbach. Closed formulas for the numbers of small independent sets and matchings and an extremal problem for trees. Discrete Appl. Math., 130:503–512, 2003.
[45]
R. J. Faudree, O. Favaron, E. Flandrin, and H. Li. The complete closure of a graph. J. Graph Theory, 17, no 4:481–494, 1993.
[46]
R. J. Faudree, O. Favaron, E. Flandrin, and H. Li. Pancyclism and small cycles in graphs. Discussiones Mathematicae-Graph Theory, 16:27–40, 1996.
[47]
R. J. Faudree, O. Favaron, E. Flandrin, H. Li, and Z. Liu. On 2-factors in claw-free graphs. Discrete Math., 206 (1-3):131–137, 1999.
[48]
R. J. Faudree, O. Favaron, and H. Li. Independence, domination, irredundance, and forbidden pairs. J. Combin. Math. Combin. Comput., 26:193–212, 1998.
[49]
O. Favaron. Very well covered graphs. Discrete Math., 42:177–187, 1982.
[50]
O. Favaron. On a conjecture of Fink and Jacobson concerning k-domination and k-dependence. J. Combin. Theory Ser. B, 39 (1):101–102, 1985.
[51]
O. Favaron. Equimatchable factor-critical graphs. J. Graph Theory, 10 (4):439–448, 1986.
[52]
O. Favaron. Stabilité, domination, irredondance et autres paramètres de graphes. Thèse d’Etat, Université Paris-Sud, Orsay, France, 1986.
[53]
O. Favaron. Stability, domination and irredundance in a graph. J. Graph Theory, 10 (4):429–438, 1986.
[54]
O. Favaron. k-domination and k-independence in graphs. Ars Combin., 25 C:159–167, 1988.
[55]
O. Favaron. A note on the open irredundance in a graph. Congr. Numer., 66:316–318, 1988.
[56]
O. Favaron. Two relations between the parameters of independence and irredundance in a graph. Discrete Math., 70:17–20, 1988.
[57]
O. Favaron. A bound on the independence domination number of a tree. International Journal of Graph Theory, 1, No 1:19–27, 1992.
[58]
O. Favaron. A note on the irredundance number after vertex-deletion. Discrete Math., 121:51–54, 1993.
[59]
O. Favaron. Least domination in a graph. Discrete Math., 150:115–122, 1996.
[60]
O. Favaron. On k - factor-critical graphs. Discussiones Mathematicae-Graph Theory, 16:41–51, 1996.
[61]
O. Favaron. Signed domination in regular graphs. Discrete Math., 158:287–293, 1996.
[62]
O. Favaron. Irredundance in inflated graphs. J. Graph Theory, 28(2):97–104, 1998.
[63]
O. Favaron. Extendability and factor-criticality. Discrete Math., 213 (1-3):115–122, 2000.
[64]
O. Favaron. From irredundance to annihilation: a brief overview of some domination parameters of graphs. Saber (Venezuela), 32 (2):64–69, 2000.
[65]
O. Favaron. Inflated graphs with equal independence number and upper irredundance number. Discrete Math., 236 (1-3):81–94, 2001.
[66]
O. Favaron. Independence and upper irredundance in claw-free graphs. Discrete Appl. Math., 132(1-3):85–95, 2003.
[67]
O. Favaron. An alternative definition of the k-irredundance. AKCE J. Graphs Comb., 2(1):33–38, 2005.
[68]
O. Favaron. Bounds on total and paired domination in graphs and claw-free graphs. In Proceedings Erster Aachener Tag der Graphentheorie 2004, pages 59–73. Rheinisch-Westfälische Tech. Hochsch. Lehrstuhl II Math., Aachen,, 2005.
[69]
O. Favaron. Global alliances and independence domination in some classes of graphs. Electronic J. Combinatorics, 15 (1):R 123, 2008.
[70]
O. Favaron. Bounds on the upper k-domination number and the k-star-forming number of a graph. JCMCC, 80:321–332, 2012.
[71]
O. Favaron, E. Flandrin, H. Li, Y. Liu, F. Tian, and Z. Wu. Sequences, claws and cyclability of graphs. J. Graph Theory, 21, no 4:357–369, 1996.
[72]
O. Favaron, E. Flandrin, H. Li, and Z. Ryjáček. Shortest walks in almost claw-free graphs. Ars Combin., 42:223–232, 1996.
[73]
O. Favaron, E. Flandrin, H. Li, and Z. Ryjáček. Clique covering and degree conditions for hamiltonicity in claw-free graphs. Discrete Math., 236 (1-3):65–80, 2001.
[74]
O. Favaron, E. Flandrin, H. Li, and F. Tian. An Ore-type condition for pancyclability. Discrete Math., 206 (1-3):139–144, 1999.
[75]
O. Favaron, E. Flandrin, and Z. Ryjáček. Factor-criticality and matching extension in DCT-graphs. Discussiones Mathematicae-Graph Theory, 17:271–278, 1997.
[76]
O. Favaron and J.-L. Fouquet. On m-centers in Pt-free graphs. Discrete Math., 125:147–152, 1994.
[77]
O. Favaron and P. Fraisse. Hamiltonicity and minimum degree in 3-connected claw-free graphs. J. Combin. Theory Ser. B, 82 (2):297–305, 2001.
[78]
O. Favaron, G. Fricke, W. Goddard, S. M. Hedetniemi, S. T. Hedetniemi, P. Kristiansen, R. C. Laskar, and D. Skaggs. Offensive alliances in graphs. Discuss. Math. Graph Theory, 24:263–275, 2004.
[79]
O. Favaron, G. H. Fricke, D. Pritikin, and J. Puech. Irredundance and domination in kings graphs. Discrete Math., 262(1-3):131–147, 2003.
[80]
O. Favaron, F. Genest, and M. Kouider. Regular path decomposition of odd regular graphs. J. Graph Theory, 2(63):114–128, 2010.
[81]
O. Favaron, A. Hansberg, and L. Volkmann. k-domination and minimum degree in graphs. J. Graph Theory, 57 no 1:33–40, 2008.
[82]
O. Favaron and B. Hartnell. On well-k-covered graphs. J. Combin. Math. Combin. Comput., 6:199–205, 1989.
[83]
O. Favaron, T. W. Haynes, and S. T. Hedetniemi. Domination subdivision in graphs. Utilitas Math., 66:195–209, 2004.
[84]
O. Favaron, T. W. Haynes, S. T. Hedetniemi, M. A. Henning, and D. J. Knisley. Total irredundance in graphs. Discrete Math., 256(1-2):115–127, 2002.
[85]
O. Favaron, T. W. Haynes, and P. J. Slater. Distance-k independent domination sequences. J. Combin. Math. Combin. Comput., 33:225–237, 2000.
[86]
O. Favaron, S. T. Hedetniemi, S. M. Hedetniemi, and D. F. Rall. On k-dependent domination. Discrete Math., 249(1-3):83–94, 2002.
[87]
O. Favaron and M. A. Henning. Upper total domination in claw-free graphs. J. Graph Theory, 44(2):148–158, 2003.
[88]
O. Favaron and M. A. Henning. Paired domination in claw-free cubic graphs. Graphs Combin., 20(4):447–456, 2004.
[89]
O. Favaron and M. A. Henning. Bounds on total domination in claw-free cubic graphs. Discrete Math., 308 (16):3491–3507, 2008.
[90]
O. Favaron and M. A. Henning. Total domination in claw-free graphs with minimum degree two. Discrete Math., 308 (15):3213–3219, 2008.
[91]
O. Favaron, M. A. Henning, C. M. Mynhardt, and J. Puech. Total domination in graphs with minimum degree three. J. Graph Theory, 34 (1):9–19, 2000.
[92]
O. Favaron, M. A. Henning, J. Puech, and D. Rautenbach. On domination and annihilation in graphs with claw-free blocks. Discrete Math., 231 (1-3):143–151, 2001.
[93]
O. Favaron, M.-C. Heydemann, J.-C. Meyer, and D. Sotteau. A parameter linked with g-factors and the binding number. Discrete Math., 91:311–316, 1991.
[94]
O. Favaron, V. Kabanov, and J. Puech. The ratio of three domination parameters in some classes of claw-free graphs. J. Combin. Math. Combin. Comput., 31:151–159, 1999.
[95]
O. Favaron, H. Karami, R. Khoeilar, and S.M. Sheikholeslami. A new bound on the total domination subdivision numbers. Graphs Combin., 25 (1):41–47, 2009.
[96]
O. Favaron, H. Karami, R. Khoeilar, and S.M. Sheikholeslami. On the roman domination number of a graph. Discrete Math., 10:3447–3451, 2009.
[97]
O. Favaron, H. Karami, R. Khoeilar, and S.M. Sheikholeslami. Matchings and total domination subdivision number in graphs with few induced 4-cycles. Discuss. Math. Graph Theory, 30(4):611–618, 2010.
[98]
O. Favaron, H. Karami, R. Khoeilar, and S.M. Sheikholeslami. On the total domination subdivision number in some classes of graphs. J. Combin. Optim., 20:76–84, 2010.
[99]
O. Favaron, H. Karami, R. Khoeilar, S.M. Sheikholeslami, and L. Volkmann. Proof of a conjecture on game domination. J. Graph Theory, 64(4):323–329, 2010.
[100]
O. Favaron, H. Karami, and S.M. Sheikholeslami. Total domination and total domination subdivision numbers. Austral. J. Combin., 38:229–235, 2007.
[101]
O. Favaron, H. Karami, and S.M. Sheikholeslami. Connected domination subdivision numbers of graphs. Utilitas Math., 77:101–111, 2008.
[102]
O. Favaron, H. Karami, and S.M. Sheikholeslami. Disproof of a conjecture on the subdivision domination number of a graph. Graphs and Combinatorics, 24 (4):309–312, 2008.
[103]
O. Favaron, H. Karami, and S.M. Sheikholeslami. Paired-domination number of a graph and its complement. Discrete Math., 308 (24):6601–6605, 2008.
[104]
O. Favaron, H. Karami, and S.M. Sheikholeslami. Total domination and total domination subdivision numbers of a graph and its complement. Discrete Math., 38 (17):4018–4023, 2008.
[105]
O. Favaron, H. Karami, and S.M. Sheikholeslami. Total domination in k5- and k6-covered graphs. Discrete Math. Theor. Comput. Science, 10:1:35–42, 2008.
[106]
O. Favaron, H. Karami, and S.M. Sheikholeslami. Paired-domination subdivision numbers of graphs. Graphs and Combinatorics, 25(4):503–512, 2009.
[107]
O. Favaron, H. Karami, and S.M. Sheikholeslami. Bounding the total domination subdivision number of a graph in terms of its order. J. Combin. Optim., 21 (2):209–218, 2011.
[108]
O. Favaron and M. Kouider. Path partitions and cycle partitions of eulerian graphs of maximum degree 4. Studia Sci. Math. Hungarica, 23:237–244, 1988.
[109]
O. Favaron, M. Kouider, and M. Mahéo. Edge-vulnerability and mean distance. Networks, 19 (5):493–504, 1989.
[110]
O. Favaron and D. Kratsch. Ratios of domination parameters. In Advances in Graph Theory, pages 173–182. V. Kulli, Vishwa International Publications, 1991.
[111]
O. Favaron, R.C. Laskar, and D. Rautenbach. t-partitions and s-complete t-partitions of a graph. Austral. J. Combin., 36:295–302, 2006.
[112]
O. Favaron, H. Li, and M. D. Plummer. Some results on Kr-covered graphs. Utilitas Math., 54:33–44, 1998.
[113]
O. Favaron, H. Li, and R. H. Schelp. Strong edge colorings of graphs. Discrete Math., 159:103–109, 1996.
[114]
O. Favaron, Z. Lonc, and M. Truszczynski. Decompositions of graphs into graphs with three edges. Ars Combin., 20:125–146, 1985.
[115]
O. Favaron, P. Mago, C. Maulino, and O. Ordaz. Hamiltonian properties of bipartite graphs and digraphs with bipartite independence 2. SIAM J. Discrete Math., 6, no 2:189–196, 1993.
[116]
O. Favaron, P. Mago, and O. Ordaz. On the bipartite independence number of a balanced bipartite graph. Discrete Math., 121:55–63, 1993.
[117]
O. Favaron, M. Mahéo, and J.-F. Saclé. Some results on conjectures of Graffiti - I. Ars Combin., 29 C:90–106, 1990.
[118]
O. Favaron, M. Mahéo, and J.-F. Saclé. On the residue of a graph. J. Graph Theory, 15:39–64, 1991.
[119]
O. Favaron, M. Mahéo, and J.-F. Saclé. Some eigenvalue properties in graphs (conjectures of Graffiti - II). Discrete Math., 111:197–220, 1993.
[120]
O. Favaron, M. Mahéo, and J.-F. Saclé. The Randić index and other Graffiti parameters of graphs. MATCH - Commun. Math. Comput. Chem., 47:7–23, 2003.
[121]
O. Favaron and C. M. Mynhardt. On the sizes of least common multiples of several pairs of graphs. Ars Combin., 43:181–190, 1996.
[122]
O. Favaron and C. M. Mynhardt. On equality in an upper bound for domination parameters of graphs. J. Graph Theory, 24 (3):221–231, 1997.
[123]
O. Favaron and O. Ordaz. A sufficient condition for oriented graphs to be hamiltonian. Discrete Math., 58:243–252, 1986.
[124]
O. Favaron and J. Puech. Irredundance in grids. Discrete Math., 179:257–265, 1998.
[125]
O. Favaron and J. Puech. Irredundant and perfect neighborhood sets in graphs and claw-free graphs. Discrete Math., 197-198 (1-3):269–284, 1999.
[126]
O. Favaron and Y. Redouane. Minimum independent generalized t-degree and independence number in K1,r+1-free graphs. Discrete Math., 165/166:253–261, 1997.
[127]
O. Favaron and Y. Redouane. Neighborhood unions and regularity in graphs. Theoretical Computer Science, 263:247–254, 2001.
[128]
O. Favaron and M. Shi. k−factor-critical graphs and induced subgraphs. Congr. Numer., 122:59–66, 1996.
[129]
O. Favaron and M. Shi. Minimally k−factor-critical graphs. Austral. J. Combin., 17:89–97, 1998.
[130]
O. Favaron, D. P. Sumner, and E. Wojcicka. The diameter of domination k-critical graphs. J. Graph Theory, 18, no 7:723–734, 1994.
[131]
O. Favaron, F. Tian, and L. Zhang. Independence and hamiltonicity in 3-domination-critical graphs. J. Graph Theory, 25 (3):173–184, 1997.
[132]
M. Shi, X. Yuan, M. Cai, and O. Favaron. (3,k)−factor-critical graphs and toughness. Graphs Combin., 15:463–471, 1999.

This document was translated from LATEX by HEVEA.